Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Geometry of a surface in the neighborhood of a spine


Author: V. G. Grove
Journal: Trans. Amer. Math. Soc. 45 (1939), 256-264
MSC: Primary 14J17
DOI: https://doi.org/10.1090/S0002-9947-1939-1501990-4
MathSciNet review: 1501990
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 14J17

Retrieve articles in all journals with MSC: 14J17


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1939-1501990-4
Article copyright: © Copyright 1939 American Mathematical Society